# SDR CALA0100621

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Panel #1613
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SURFACE OF SKIN PANEL #1613 GOUGED AT R/H I/B FLAP T/E AREA. THE PANEL SKIN WAS REMOVED AND NEW SKIN WAS INSTALLED IAW SRM 51-30-2, 57-50-9, AND 51-10-3.
